MAUDE Adverse Event Report: LIVANOVA DEUTCHLAND HEATER COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTCHLAND HEATER COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER/COOLER 3T 120V/60 HZ
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.G.5.The heater-cooler 16-02-80 is not distributed in the usa and it is similar to heater-cooler 16-02-85, which is distributed in the usa (510(k) number: k220635).H11: livanova deutschland manufactures the 3t heater cooler system.The event occurred in the united states.A livanova field service engineer was dispatched onsite and confirmed the reported event.As troubleshooting, the patient pump 1 and the distribution board were replaced.Functional verification checks were completed successfully, and the unit was returned to service.A device complaints history review was performed and another similar event was reported since unit installation in 2016.No concerning trend was identified about this failure mode.Based on investigation findings, the root cause of the reported event has been attributed to a defective patient pump.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
Livanova deutschland received report regarding a heater cooler 3t system showing the error (e16) concerning patient circuit 1.The issue occurred during procedure.There is no report of patient injury.

Brand Name
HEATER COOLER 3T SYSTEM
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada 80004
MDR Report Key24712940
Report Number9611109-2026-90121
Device Sequence Number6013168
Product Code DWC
UDI-Device Identifier04033817900528
UDI-Public(01)04033817900528(11)161115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHEATER/COOLER 3T 120V/60 HZ
Device Catalogue Number16-02-85
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Date Device Manufactured11/15/2016
Usage of Device A
Patient Sequence Number1
Patient SexUnknown